# SDR SWAA2014032126314

- Difficulty date: March 9, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 42,197 hours, 24,581 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM CORRODED AT STATION 986.5, RBL 30 TO RBL 47.  REPAIRED BEAM IAW EA.
